Revista Matemática Iberoamericana


Full-Text PDF (231 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 2, 1995, pp. 417–429
DOI: 10.4171/RMI/178

Published online: 1995-08-31

On the Sphere Problem

Fernando Chamizo[1] and Henryk Iwaniec[2]

(1) Universidad Autónoma de Madrid, Spain
(2) Rutgers University, Piscataway, United States

No abstract available for this article.

No keywords available for this article.

Chamizo Fernando, Iwaniec Henryk: On the Sphere Problem. Rev. Mat. Iberoamericana 11 (1995), 417-429. doi: 10.4171/RMI/178